# SDR UPS06847314

- Difficulty date: July 11, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRANGE ODOR IN C/P.  REMOVED AND REPLACED WATER SEPARATOR BAG ON LT & RT WATER SEPARATOR IAW DC8 MM 21-55-03-2.  LEAK & OPS CHECK LT & RT WATER SEPARATORS IAW 21-00-00.  LT CHECKS GOOD.  RT WATER SEPARATOR LEAKS.  REMOVED AND REPLACED O-RING IAW 21-55-03-2.  LEAK CHECKS GOOD.  RAN PACKS IAW DC8 MM 21-00-00.  NO ODOR NOTED.
